Help Please

Discussion in 'Am I Pregnant?' started by claireyd89, Jul 23, 2013.

  1. claireyd89

    claireyd89 New Member

    Joined:
    Jul 23, 2013
    Messages:
    1
    Likes Received:
    0
    Help Please!
    I had my daughter in April 2011 and went on the depo injection soon after. I believe i had around 6 injections (3 monthly) and my last one would have been due in October 2012... i didnt have it and have not used any contraception since but my periods have never returned to normal (they were irregular anyway) but i have been bleeding once every two weeks which i believe is a regular common side effect of the depo. Because we wanted to start trying for a baby, i looked online and lots of ladies were saying to use Aguns Castus and it would regulate periods etc... i bought some and started taking it roughly 4 weeks ago. I did bleed and that finished about a week ago and for the past two days i have been feeling sick (on and off throughout the day) and have been feeling 'heavy' in my uterus. I dont know whether to do a test as i dont know if there is a chance or not and dont want to get my hopes up! Help!! x
     
  2. Marcel

    Marcel Well-Known Member

    Joined:
    Jan 25, 2013
    Messages:
    329
    Likes Received:
    0
    Hi sorry didn't want to read and run, I don't know much about the depo or agnus cactus I'm afraid!

    If you just finished a bleed a week ago you probably won't have ovulated yet so it would be too early to test I think xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice